Tornadoes · United States · Missouri · 2025
EF2 tornado, Octa to Pascola, Missouri, March 14, 2025
From Octa to Pascola, this EF2 tornado ran 19.4 miles across Dunklin and Pemiscot counties on March 14, 2025, touching down at 12:56 AM CDT and reaching 550 yards wide. It killed nobody, and did $550,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mphthis tornado
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF2
- Date
- March 14, 2025
- Touchdown
- 12:56 AM CDT (05:56 UTC)
- Lifted
- 1:21 AM CDT (06:21 UTC)
- On the ground
- 25 minutes
- Path length
- 19.4 miles (31.2 km)
- Path width
- 550 yards (503 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $550,000
- Counties
- Dunklin and Pemiscot counties
- Touchdown point
- 36.184, -90.163
- Lift-off point
- 36.318, -89.857
- Record number
- 2503142356-01
The damage survey
43 damage points were recorded along this path by NWS MEG, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 120 mph.
- Several windows blown out of home and vehicles. Overturned irrigation pivot in field to west
- Center pivot overturned due west
- One broken wood pole. Likely RFD.
- Broken vehicle windows as well
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
An upper low over the Central Plains moved into the Upper Mississippi Valley during the evening hours of Friday, March 14, 2025. Increasing moisture advection ahead of an approaching cold front lifted dewpoints into the low to mid 60s. This coupled with increasing height falls and a mid-level 80 knot jet rotating around the main upper low supported severe thunderstorm development. Large looping hodographs, MLCAPE values over 2000 J/kg, 60 knots of bulk shear, and 0-1 km SRH values between 250 and 350 m2/s2 supported an all hazards threat. Storm mode during the overnight hours was supercellular with large hail, damaging winds and several tornadoes, a few of which were strong (EF2+), mainly across northeast Arkansas, the Missouri Bootheel and northeast Mississippi. ||The main upper low lifted into the western Great Lakes Region by early Saturday morning, March 15, 2025. The cold front stalled just to the west of the Mississippi River. Simultaneously, a neutrally-tilted longwave trough moved across the Southern Plains and pushed a 100 knot mid-level jet into the region. This placed West Tennessee and north Mississippi beneath the left exit region of the jet with widespread lift and diffluence available. As a result, showers and thunderstorms rapidly redeveloped across north Mississippi and parts of West Tennessee Saturday morning. Storms quickly formed into a line that slowly moved east. The line of storms produced damaging winds, large hail and a weak tornado Saturday morning. The airmass ahead of the line became even more favorable for severe storms by Saturday afternoon with MLCAPE values increasing to 1500 J/kg and 0-1km SRH values reaching 300 m2/s2 as a surface low moving along the cold front and backed surface winds across northeast Mississippi. Discrete supercells formed ahead of the line during the afternoon producing a couple of weak tornadoes and damaging winds over parts of northeast Missisisppi. Flash flooding was also common due to the slow moving nature of the system.
A tornado touched down shortly before 1 AM CDT along State Highway A between County Roads 516 and 526. The tornado moved northeast, causing multiple irrigation pivots to be overturned, downing numerous power poles, and snapping trees southwest of Kennett. Numerous homes suffered roof damage north of US Highway 412 and the South Bypass, along State Route VV, East 7th Street, and South Anthony Street. As the tornado crossed the intersection of Highway 412 and Highway 25, additional wooden power poles were damaged, trees were uprooted, and damage was caused to several businesses and a motel. Some homes had roof damage on Seely Street and Legion Street. The tornado continued northeast, with additional irrigation pivots overturned. A small barn outbuilding was destroyed as the tornado crossed the Dunklin and Pemiscot County line. Peak winds were estimated at 110 mph.
A small barn outbuilding was destroyed as the tornado crossed the Dunklin and Pemiscot County line. Several windows were blown out of a home and vehicles on County Road 291, with additional trees snapped, irrigation pivots overturned, and power poles damaged on County Roads 286 and 291. The tornado intensified along County Road 268, where multiple concrete electrical poles were either snapped or broken. The tornado continued to the northeast with additional wooden power poles and irrigation pivots damaged and overturned before lifting to the southwest of County Road 221 near Homestown. Peak winds were estimated at 120 mph in Pemiscot County.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
14 minutes of warning. NWS MEG issued a tornado warning for this county at 05:42 UTC, 14 minutes before the tornado touched down, in force until 06:30 UTC.
The county was under a tornado watch, issued at 00:34 UTC and running to 07:35 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 15:00 UTC | 12:00 UTC | Wind Advisory | MEG |
| 00:34 UTC | 07:35 UTC | Tornado Watch | MEG |
| 04:55 UTC | 05:45 UTC | Tornado Warning | MEG |
| 05:42 UTC | 06:30 UTC | Tornado Warning | MEG |
| 05:54 UTC | 06:45 UTC | Tornado Warning | MEG |
| 06:33 UTC | 06:58 UTC | Tornado Warning | MEG |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:01 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the tornado touched down at Mar 15, 12:38 AM CDT, 18 minutes earlier. Its key messages:
- Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
- Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 15, 12:38 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the
Mid-South over the next 30 hours or so. The first round will
occur late tonight as a strong surface low approaches the region
from the northwest. All hazards are possible including damaging
winds, tornadoes, and large hail. A couple of tornadoes could be
strong and long-tracked.
- Another round of severe weather is expected Saturday across
north Mississippi and west Tennessee. All severe hazards are
expected alongside the threat of flash flooding. Storms will
form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025
A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.
The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.
The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.
The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.
The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.
Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.
AC3
&&
.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025
Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
035-036-048.
MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.
MS...Flood Watch from 7 AM CDT this morning through late tonight for
MSZ003>006-009-013>017-021>024.
TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
048>051-088-089.
Flood Watch from 7 AM CDT this morning through late tonight for
TNZ004-021-022-052>055-090>092.
&&
PUBLIC FORECAST...AC3
AVIATION...CJCIn the hours before
Special weather statement, Mar 14, 7:52 PM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
752 PM CDT Fri Mar 14 2025
MSZ001-007-008-150130-
Tunica MS-DeSoto MS-Tate MS-
752 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DESOTO...TUNICA AND TATE
COUNTIES THROUGH 830 PM CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dundee, or 10 miles east of St Francis National Park, moving
northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newport, Tunica, Clack, Gerlach Mill, Trinity, Lake Cormorant,
Savage, Frees Corners, Senatobia, Lynchburg, Austin, Nesbit,
Phillipp, Strayhorn, Prichard, Sarah, Eudora, Dubbs, Glover, and
Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3464 9055 3463 9054 3463 9051 3468 9046
3469 9046 3470 9048 3500 9012 3464 8975
3455 9010 3456 9020 3453 9020 3451 9027
3451 9030 3450 9031 3447 9042 3453 9056
3455 9054 3461 9059
TIME...MOT...LOC 0052Z 233DEG 60KT 3456 9042
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AEHLocal storm report, Mar 15, 12:49 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1249 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Hail 4 WNW Weiner 35.65N 90.97W
03/15/2025 M1.00 Inch Poinsett AR Fire Dept/Rescue
&&
JABThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Little Rock, AR (KLZK), 00:00Z
5.9 hours before the tornado, 158 km from the path. March 15, 2025.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -4 J/kg
- Surface CAPE
- 2634 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.1
- 0-3 km lapse rate
- 7.2 K/km
Little Rock, AR (KLZK), 12:00Z
6.1 hours after it, 158 km from the path. March 15, 2025.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -68460 J/kg
- Surface CAPE
- 20 J/kg
- Mixed-layer LCL
- 3142 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.6 K/km
The radar
The Memphis radar (KNQA), 101 km away, was scanning. The volume nearest the touchdown began at 05:58 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 05:55 UTC | TSTM WND DMG | 3 S Senath | Dunklin, MO | Roof peeled off a garage and several wood power poles down on Highway N near County Road 649. |
| 05:56 UTC | TORNADO | 3 N Senath | Dunklin, MO | EF-2 tornado occurred early Saturday morning in the Missouri Bootheel with a path of 19.6 miles. |
| 06:04 UTC | TSTM WND DMG | Kennett | Dunklin, MO | Power Lines down in Kennett, MO. Possible tornado damage. |
| 06:23 UTC | TSTM WND DMG | Wardell | Pemiscot, MO | Tree down in Wardell, MO. Possible tornado damage. |
| 06:28 UTC | HAIL 1.25 | 3 Sse Senath | Dunklin, MO | Video of half-dollar sized hail occurred along Highway N. |
| 06:40 UTC | HAIL 1.25 | 1 E Howardville | New Madrid, MO | Report from mPING of Half Dollar (1.25 in.) hail. |
| 06:41 UTC | HAIL 1.5 | 1 E Howardville | New Madrid, MO | Report from mPING: Ping Pong Ball (1.50 in.). |
| 06:42 UTC | TSTM WND DMG | 1 Ssw Kennett | Dunklin, MO | Reported numerous large trees uprooted and on peoples homes. Worst damage is around Jones Park in Kennett, MO. Some trees snapped and debarking of trees also occurred. Possible tornado damage. |
| 06:51 UTC | HAIL 1.75 | 2 N Pascola | Pemiscot, MO |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2025 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are
The other tornadoes of March 14, 2025
53 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 14 | 6:40 PM CDT | EF1 | Webster, MO | 19.8 | 400 | $275,000 | ||
| March 14 | 7:12 PM CDT | EF1 | Laclede, MO | 22.3 | 200 | $320,000 | ||
| March 14 | 7:42 PM CDT | EF1 | Phelps, MO | 10.2 | 400 | $25,000 | ||
| March 14 | 7:50 PM CDT | EF2 | Phelps, MO | 10.3 | 500 | 1 | $2.5 million | |
| March 14 | 8:29 PM CDT | EF1 | Franklin, MO | 19.8 | 100 | $148,000 | ||
| March 14 | 8:33 PM CDT | EF1 | Franklin, MO | 5.6 | 220 | $35,000 | ||
| March 14 | 8:34 PM CDT | EF3 | Baxter, AR to MO | 35.5 | 1,200 | 3 | 4 | $7.0 million |
| March 14 | 8:49 PM CDT | EF0 | Cedar, IA | 1.9 | 50 | |||
| March 14 | 8:52 PM CDT | EF2 | Franklin, MO | 17.8 | 644 | $6.5 million | ||
| March 14 | 9:11 PM CDT | EF4 | Larkin tornado, Arkansas and Missouri | 116.0 | 1,400 | 5 | $2.8 million | |
| March 14 | 9:11 PM CDT | EF3 | Oregon, MO to AR | 57.2 | 800 | $2.5 million | ||
| March 14 | 9:16 PM CDT | EF2 | Saint Louis, MO | 20.7 | 880 | $1.2 million | ||
| March 14 | 9:18 PM CDT | EF2 | Jefferson, MO | 25.3 | 850 | $905,000 | ||
| March 14 | 9:36 PM CDT | EF3 | Oregon, MO | 23.5 | 800 | $800,000 | ||
| March 14 | 9:38 PM CDT | EF2 | Saint Louis, MO to IL | 11.0 | 1,320 | $1.1 million | ||
| March 14 | 9:52 PM CDT | EF1 | Monroe, IL | 14.7 | 275 | $150,000 | ||
| March 14 | 10:09 PM CDT | EF1 | Hempstead, AR | 8.6 | 525 | 2 | $500,000 | |
| March 14 | 10:16 PM CDT | EF3 | Independence, AR | 81.0 | 700 | 3 | $300,000 | |
| March 14 | 10:17 PM CDT | EF1 | Clark, AR | 22.1 | 150 | |||
| March 14 | 10:20 PM CDT | EF3 | Reynolds, MO | 29.9 | 1,525 | 3 | 2 | $5.0 million |
| March 14 | 10:28 PM CDT | EF3 | Carter, MO | 30.6 | 325 | 2 | $3.5 million | |
| March 14 | 10:28 PM CDT | EF1 | Saint Clair, IL | 6.8 | 450 | $170,000 | ||
| March 14 | 10:28 PM CDT | EF1 | Independence, AR | 3.6 | 100 | |||
| March 14 | 10:30 PM CDT | EF2 | Saint Clair, IL | 11.0 | 700 | $960,000 | ||
| March 14 | 10:48 PM CDT | EF1 | Audrain, MO | 6.8 | 770 | $50,000 | ||
| March 14 | 10:55 PM CDT | EF2 | Nevada, AR | 14.6 | 1,263 | $250,000 | ||
| March 14 | 11:11 PM CDT | EF1 | Fayette, IL | 13.4 | 400 | $110,000 | ||
| March 14 | 11:13 PM CDT | EF4 | Diaz tornado, AR | 18.5 | 1,760 | 2 | ||
| March 14 | 11:14 PM CDT | EF2 | Humphreys, MS | 35.8 | 1,320 | |||
| March 14 | 11:15 PM CDT | EF3 | Wayne, MO | 28.6 | 500 | 1 | 1 | $4.5 million |
| March 14 | 11:25 PM CDT | EF2 | Bollinger, MO to IL | 33.1 | 800 | $5.2 million | ||
| March 14 | 11:27 PM CDT | EF3 | Butler, MO | 17.9 | 350 | 1 | $15 million | |
| March 14 | 11:39 PM CDT | EF0 | Kendall, IL | 3.6 | 125 | |||
| March 14 | 11:43 PM CDT | EF1 | Jefferson, AR | 0.9 | 50 | |||
| March 14 | 11:47 PM CDT | EF1 | Shelby, IL | 5.1 | 75 | |||
| March 14 | 11:50 PM CDT | EF1 | Shelby, IL | 2.3 | 100 | |||
| March 14 | 11:50 PM CDT | EF2 | Woodruff, AR | 5.0 | 200 | |||
| March 14 | 11:50 PM CDT | EF1 | Stoddard, MO | 6.1 | 25 | $100,000 | ||
| March 14 | 11:53 PM CDT | EF2 | Clay, AR | 9.9 | 125 | $250,000 | ||
| March 14 | 11:57 PM CDT | EF1 | Moultrie, IL | 4.9 | 150 | |||
| March 14 | 12:01 AM CDT | EF2 | Moultrie, IL | 12.6 | 200 | |||
| March 14 | 12:03 AM CDT | EF0 | Craighead, AR | 1.4 | 50 | $10,000 | ||
| March 14 | 12:03 AM CDT | EF2 | Cumberland, IL | 12.9 | 300 | 2 | ||
| March 14 | 12:05 AM CDT | EF0 | DuPage, IL | 0.8 | 50 | |||
| March 14 | 12:05 AM CDT | EF1 | Stoddard, MO | 4.6 | 50 | $500,000 | ||
| March 14 | 12:10 AM CDT | EF2 | Jackson, IL | 15.2 | 250 | $1.8 million | ||
| March 14 | 12:10 AM CDT | EF1 | Coles, IL | 0.6 | 75 | |||
| March 14 | 12:16 AM CDT | EF2 | Craighead, AR | 13.8 | 150 | 4 | $2.0 million | |
| March 14 | 12:17 AM CDT | EF2 | Scott, MO | 6.4 | 100 | $1.1 million | ||
| March 14 | 12:18 AM CDT | EF2 | Carroll, MS | 24.2 | 1,200 | 3 | ||
| March 14 | 12:23 AM CDT | EF0 | Poinsett, AR | 2.8 | 50 | $5,000 | ||
| March 14 | 12:40 AM CDT | EF1 | Champaign, IL | 13.7 | 450 | |||
| March 14 | 12:50 AM CDT | EF1 | Edgar, IL | 6.4 | 425 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.